Siberian Mathematical Journal

, Volume 42, Issue 2, pp 364–371 | Cite as

On Transience Conditions for Markov Chains

  • S. G. Foss
  • D. È. Denisov

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Fayolle G., Malyshev V. A., and Menshikov M. V., Topics on the Constructive Theory of Countable Markov Chains, Cambridge Univ. Press, Cambridge (1995).Google Scholar
  2. 2.
    Kifer Yu., Ergodic Theory of Random Transformations, BirkhÄuser, Boston (1986).Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • S. G. Foss
    • 1
  • D. È. Denisov
    • 2
  1. 1.The Sobolev Institute of MathematicsNovosibirsk
  2. 2.Novosibirsk State UniversityNovosibirsk

Personalised recommendations